Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Scattering from random linear arrays with closest approach

Author: Z. A. Melzak
Journal: Quart. Appl. Math. 20 (1962), 151-159
MSC: Primary 60.20
DOI: https://doi.org/10.1090/qam/146863
MathSciNet review: 146863
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.20

Retrieve articles in all journals with MSC: 60.20

Additional Information

DOI: https://doi.org/10.1090/qam/146863
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society